An axiomatic description of a duality for modules

Krause H (1997)
Advances in Mathematics 130(2): 280-286.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
1997
Zeitschriftentitel
Advances in Mathematics
Band
130
Ausgabe
2
Seite(n)
280-286
ISSN
0001-8708
Page URI
https://pub.uni-bielefeld.de/record/1627427

Zitieren

Krause H. An axiomatic description of a duality for modules. Advances in Mathematics. 1997;130(2):280-286.
Krause, H. (1997). An axiomatic description of a duality for modules. Advances in Mathematics, 130(2), 280-286. https://doi.org/10.1006/aima.1997.1660
Krause, H. (1997). An axiomatic description of a duality for modules. Advances in Mathematics 130, 280-286.
Krause, H., 1997. An axiomatic description of a duality for modules. Advances in Mathematics, 130(2), p 280-286.
H. Krause, “An axiomatic description of a duality for modules”, Advances in Mathematics, vol. 130, 1997, pp. 280-286.
Krause, H.: An axiomatic description of a duality for modules. Advances in Mathematics. 130, 280-286 (1997).
Krause, Henning. “An axiomatic description of a duality for modules”. Advances in Mathematics 130.2 (1997): 280-286.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar